Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 53, Number 4

All articles in this issue are freely accessible.

Asymptotic analysis of the Ginzburg-Landau model of superconductivity: reduction to a free boundary model
S. J. Chapman.
Quart. Appl. Math. 53 (1995), 601-627
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1359498
On the second solution of flow of viscoelastic fluid over a stretching sheet
P. D. Ariel.
Quart. Appl. Math. 53 (1995), 629-632
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1359499
Interface problems in elastoviscoplasticity
Carsten Carstensen and Ernst P. Stephan.
Quart. Appl. Math. 53 (1995), 633-655
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1359500
Some criteria for the disappearance of the mushy region in the Stefan problem
I. G. Götz and B. Zaltzman.
Quart. Appl. Math. 53 (1995), 657-671
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1359501
Equilibrium of multivalued permanent systems with nonconvex right-hand sides
Yong Li, Huai Zhong Wang and Xian Rui Lü.
Quart. Appl. Math. 53 (1995), 673-678
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1359502
An exact solution to a problem of axisymmetric torsion of an elastic space with a spherical crack
Yuri A. Godin.
Quart. Appl. Math. 53 (1995), 679-682
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1359503
Nonsteady stability of the flow around the circle in the Föppl model
Daniela Tordella.
Quart. Appl. Math. 53 (1995), 683-694
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1359504
The Cahn-Hilliard equation as degenerate limit of the phase-field equations
Barbara E. E. Stoth.
Quart. Appl. Math. 53 (1995), 695-700
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1359505
On the accuracy of the stationary forced Korteweg-de Vries equation as a model equation for flows over a bump
Samuel Shan Pu Shen.
Quart. Appl. Math. 53 (1995), 701-719
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1359506
Cavitation solutions to homogeneous van der Waals type fluids involving phase transitions
Baisheng Yan.
Quart. Appl. Math. 53 (1995), 721-730
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1359507
On statically admissible stress fields for a plane masonry-like structure
Maurizio Angelillo and Fabio Rosso.
Quart. Appl. Math. 53 (1995), 731-751
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1359508
The vibration of an elastic dielectric with piezoelectromagnetism
J. S. Yang and X. Y. Wu.
Quart. Appl. Math. 53 (1995), 753-760
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1359509
Thermomechanics and the formulation of the Stefan problem for fully faceted interfaces
Morton E. Gurtin and José Matias.
Quart. Appl. Math. 53 (1995), 761-782
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1359510
Integral equations of the first kind in plane elasticity
Christian Constanda.
Quart. Appl. Math. 53 (1995), 783-793
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1359511
Errata: “A simple proof of a result in finite plasticity” [Quart. Appl. Math. 42 (1984), no. 1, 61–71; MR0736505 (85k:73032)]
J. Casey.
Quart. Appl. Math. 53 (1995), 795-796
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1359512

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website